Research Repository

New lower matrix bounds for the solution of the continuous algebraic lyapunov equation

Davies, Richard and Shi, Peng and Wiltshire, Ronald (2008) New lower matrix bounds for the solution of the continuous algebraic lyapunov equation. Asian Journal of Control, 10 (4). pp. 449-455. ISSN 1934-6093

Full text for this resource is not available from the Research Repository.

Abstract

New lower matrix bounds are derived for the solution of the continuous algebraic Lyapunov equation (CALE). Following each bound derivation, an iterative algorithm is proposed to derive tighter matrix bounds. In comparison to existing results, the presented results are more concise and are always valid when the CALE has a non-negative definite solution. We finally give numerical examples to show the effectiveness of the derived bounds and make comparisons with existing results.

Item Type: Article
Uncontrolled Keywords: ResPubID18740, lower matrix bound, continuous algebraic Lyapunov equation, iterative algorithm
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 17 Jun 2011 05:26
Last Modified: 03 Dec 2014 03:02
URI: http://vuir.vu.edu.au/id/eprint/3602
DOI: 10.1002/asjc.044
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar